Ventricular Fibrillation Caused by Mianserin PoisoningTakeshi Kitamoto1,*, Kouichi Hayakawa2, Fukuki Saito2 and Yasushi Nakamori2
- *Corresponding Author:
- Takeshi Kitamoto
Department of Emergency Medicine, Kansai Medical University
Fumizonocho, Moriguchi-city, Osaka, Japan
E-mail: [email protected]
Received date: April 10, 2017; Accepted date: April 17, 2017; Published date: April 25, 2017
Citation: Kitamoto T, Hayakawa K, Saito F, Nakamori Y (2017) Ventricular Fibrillation Caused by Mianserin Poisoning. J Clin Toxicol 7:345. doi: 10.4172/2161-0495.1000345
Copyright: © 2017 Kitamoto T, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Case: A 56-year-old man who revived after ventricular fibrillation was transferred to the emergency center at Kansai Medical University. The blood examination, computed tomography, and cardiac echocardiography at the time admission could not detect the cause of ventricular fibrillation. However, high-performance liquid chromatography revealed mianserin and aripiprazole in his serum. The concentration of mianserin (48.7 mg/L), especially, was found to be very high. Therefore, we believed that ingestion of a large amount of mianserin could have induced ventricular fibrillation.